# SDR MWEA020540

- Difficulty date: September 6, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 83,487 hours, 76,889 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Floorboard
- Part number: 5910814
- Condition: Corroded
- Location: Sta 200&218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD ATTACH FASTENER HOLES AND FORWARD EDGE LIGHTLY CORRODED ON SEAT TRACK #3 BETWEEN STATIONS 200 AND 218.  --  REMOVED CORROSION, LOCATED AND DRILLED NEW SEAT TRACK, INSTALLED NUTPLATES.
